# SDR DALA2019031101588

- Difficulty date: December 29, 2017
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 SIX GOUGES DISCOVERED ON CROWN FUSELAGE SKIN - THREE OF WHICH ARE OUTSIDE OF SRM ALLOWABLES. CORRECTIVE ACTION: PERMANENT REPAIR ON CROWN FUSELAJE SKIN BTW STA 660-700 STR 2L-3L WAS PERFORMED WITH NRC 00022 PER ER/A 564640-14 REV A. (0358753)
